# SDR 200200227

- Difficulty date: April 4, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 63B1268223
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2484 LEFT LOWER BULKHEAD SPLICE FITTING AT S-23 CRACKED FROM LWR INBOARD FASTENER.  REMOVED AND REPLACED FITTING PER SERVICE BULLETIN 53-2162 AND 05-0323 STEPS 5 & 6.
